# SDR SIMA20161121003

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 31,788 hours, 26,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD AISLE EXIT LIGHTS AND RT OVERWING FWD EMERGENCY EXIT LIGHTS INOPERATIVE.  NR 2 POWER SUPPY BATTERY PACK AND BATTERY POWER SUPPLY R & R IAW  WORKCARD 33-70-19.  OPS CHECKED GOOD.
